# SDR F3LA2013123000952

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 32,898 hours, 16,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Part serial: 006775
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION THE LT OVERWING EMERGENCY POWER SUPPLY UNIT BATTERY WAS FOUND DEAD.  R & R LT OVERWING EPSU BATTERY IAW AMM 33-51-38 PB 401, OPERATIONS CHECKED GOOD.
